On recurrent spaces of first order
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 4, pp. 889-909.
@article{ASNSP_1972_3_26_4_889_0,
     author = {Garai, Ranjan Kumar},
     title = {On recurrent spaces of first order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {889--909},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     zbl = {0246.53044},
     mrnumber = {362103},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_889_0/}
}
TY  - JOUR
AU  - Garai, Ranjan Kumar
TI  - On recurrent spaces of first order
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
DA  - 1972///
SP  - 889
EP  - 909
VL  - Ser. 3, 26
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_4_889_0/
UR  - https://zbmath.org/?q=an%3A0246.53044
UR  - https://www.ams.org/mathscinet-getitem?mr=362103
LA  - en
ID  - ASNSP_1972_3_26_4_889_0
ER  - 
%0 Journal Article
%A Garai, Ranjan Kumar
%T On recurrent spaces of first order
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 889-909
%V Ser. 3, 26
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1972_3_26_4_889_0
Garai, Ranjan Kumar. On recurrent spaces of first order. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 4, pp. 889-909. http://www.numdam.org/item/ASNSP_1972_3_26_4_889_0/

[1] A.G. Walker, On Ruse's spaces of recurrent curvature, Proc. Lond. Math. Soc. (2) 52 (1950), 36-64. | MR | Zbl

[2] A.N. Roychowdhury, On projective recurrent spaces, Bull. Math. de-la Soc. Sci. Math. de la R. S. de Roumanie, Tome 11 (59), nr 2 1967, 119-124. | MR | Zbl

[3] Masatsume Matsumoto, On Riemannian spaces with recurrent projective curvature, Tensor (N. S.) 19 (1968), 11-18. | MR | Zbl

[4] K. Yano, Sur le parallelisme et concurrence dans l'espace de Riemann, Proc. Imp. Acad. Tokyo, 19 (1943), 189-197. | MR | Zbl

[5] K. Yano, Concircular Geometry, Proc. Imp. Acad. Tokyo, 16 (1940), 195-200. | MR | Zbl